# SDR SWAA2014081130725

- Difficulty date: July 3, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 34,146 hours, 28,789 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Fitting
- Part number: 3913503
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AILERON HINGE SUPPORT FITTING CRACKED.  R & R SUPPORT IAW SRM & DWG.
